# SDR DALA13011641501

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-300
- Aircraft serial: 24983
- Aircraft time: 95,604 hours, 18,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 32-40 ARE INOPERATIVE.  MX REPLACED THE BATTERY AND CHARGER.  SYTEM OPERATION IS NORMAL.
